# SDR CALA9900348

- Difficulty date: April 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N83873
- Make and model: Doug DC-9-82
- Aircraft serial: 49121
- System (JASC): 5240 · Service Doors
- Part: Beam
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .75 INCH CRACK AT BOTH ENDS OF NR 1 BEAM AND A .75 INCH CRACK AT FORWARD END OF NR 4 BEAM OF FORWARD SERVICE DOOR. BOTH BEAMS WERE REPLACED IAW SRM 51-30-2 AND 51-30-3.
